Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 32, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 7:31 PM EDT for Harris County, Meriwether County, Troup County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2019, 7:31 PM EDT (23:31 UTC)
- Expired
- Mar 25, 2019, 8:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harris County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 7:36 PM EDT | TSTM WND DMG | Jones Crossroads, GA | A TREE WAS REPORTED DOWN ON HWY 18 NEAR THE INTERSECTION OF WHITESVILLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
075
WUUS52 KFFC 252331
SVRFFC
GAC145-199-285-260015-
/O.NEW.KFFC.SV.W.0032.190325T2331Z-190326T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
731 PM EDT MON MAR 25 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Meriwether County in west central Georgia...
Southern Troup County in west central Georgia...
Harris County in west central Georgia...
* Until 815 PM EDT.
* At 730 PM EDT, a severe thunderstorm was located over West Point,
or near Lanett, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hamilton, West Point, Pine Mountain, Waverly Hall, River View,
Ellerslie, F.d. Roosevelt State Park, Cannonville, Jones
Crossroads, Baughs Crossroads, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3299 8518 3287 8468 3284 8468 3284 8470
3275 8469 3262 8478 3277 8513 3281 8517
3283 8517 3285 8515 3286 8519 3292 8520
TIME...MOT...LOC 2330Z 287DEG 40KT 3289 8513
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
266
WWUS52 KFFC 252344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
744 PM EDT MON MAR 25 2019
GAC145-199-285-260015-
/O.CON.KFFC.SV.W.0032.000000T0000Z-190326T0015Z/
Meriwether GA-Troup GA-Harris GA-
744 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN MERIWETHER...SOUTHEASTERN TROUP AND HARRIS
COUNTIES...
At 743 PM EDT, a severe thunderstorm was located near Jones
Crossroads, or 7 miles northwest of Hamilton, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hamilton, Pine Mountain, Waverly Hall, Ellerslie, F.d. Roosevelt
State Park, Jones Crossroads, Baughs Crossroads and Whitesville-Pine
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3287 8468 3284 8468 3284 8470 3275 8469
3262 8478 3278 8511 3283 8513 3286 8512
3290 8509 3296 8505
TIME...MOT...LOC 2343Z 287DEG 40KT 3284 8495
HAIL...1.25IN
WIND...60MPH
$$582
WWUS52 KFFC 260002
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
802 PM EDT MON MAR 25 2019
GAC199-285-260011-
/O.CAN.KFFC.SV.W.0032.000000T0000Z-190326T0015Z/
Meriwether GA-Troup GA-
802 PM EDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERIWETHER AND
SOUTHEASTERN TROUP COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3283 8491 3287 8488 3287 8475 3286 8475
3284 8470 3275 8469 3262 8478 3273 8492
3279 8492
TIME...MOT...LOC 0001Z 287DEG 40KT 3279 8473
$$
GAC145-260015-
/O.CON.KFFC.SV.W.0032.000000T0000Z-190326T0015Z/
Harris GA-
802 PM EDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN HARRIS COUNTY...
At 801 PM EDT, a severe thunderstorm was located near Flint Hill, or
8 miles east of Hamilton, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hamilton, Pine Mountain, Waverly Hall and F.d. Roosevelt State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3283 8491 3287 8488 3287 8475 3286 8475
3284 8470 3275 8469 3262 8478 3273 8492
3279 8492
TIME...MOT...LOC 0001Z 287DEG 40KT 3279 8473
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:01 PM EDT, 30 minutes earlier.
Area forecast discussion, Mar 25, 7:01 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 701 PM EDT Mon Mar 25 2019 .UPDATE... Updated for the 00Z Aviation Discussion. && .PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/ SHORT TERM /Tonight through Tuesday Night/... Tricky forecast for the start of the short term with if and how much possible strong to severe convective development occurs late this afternoon into evening with upper wave/cold pool pushing in from the west and if any sfc destabilization happens. Some rather dense cloud coverage has limited warming/instability across north GA for the time being and even though a pocket of some clearing is advecting in from the west, some stratocu is quickly filling in. That being said... hi-res models are consistent with scattered initiation across AL here in the next few hours that continue into north and part of central GA and it wouldn't take much CAPE given the very low freezing level and aforementioned cooling aloft/steepening lapse rates to generate thunderstorms capable of hail. Will be holding steady on the forecast given these factors, and may just be a bit delayed than previous thoughts. Wedge front builds in Tuesday and has enough forcing and CAM agreement to warrant slight to low end chance pops for shower development. Decent inversion aloft will keep things capped so not including thunder mention. A secondary much weaker upper shortwave looks to push across western and central GA late Tuesday into the overnight so have held onto some slight shower chances accordingly. Cooler temps expected Tuesday in the upper 50s to low 60s for most areas given wedge, and lows Tuesday night will be back in the low 40s to upper 30s. Baker LONG TERM /Wednesday through Monday/... No significant weather impacts expected in the long term period. Main concerns are timing of precip and chance of convection associated with next system, currently progged for Sunday and beyond. Pattern at start of period characterized by NW flow aloft over the southeast CONUS with shortwave trough east of southeast U.S. Atlantic coast. Wed and Thurs will be great days to be outside, with clear skies and warm daytime temps and cool morning temps. Could see some areas of far northeast GA approach freezing temps Tues and Wed night. By Thurs large shortwave centered over Hudson's Bay with flow extending well into OH/TN valley, Could see some clouds over north GA in the westerlies. Flow becomes WSWly aloft Friday with warming and increasing high clouds. At this point, 12Z models diverge somewhat but in better agreement than prev cycles. GFS/CMC faster while EC slower, but all bring in precip Sat/Sun. Too far out to indicate likelihood of convection or precip amounts with any confidence. Did see that GFS has much more intense evolution of second shortwave behind the weekend system which greatly modulates precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon based on lack of model consensus and large discrepancy of fcst impacts (i.e. if you want to see heavy rain and the washing of pollen, bet on the GFS). Until then, with rainfall with today's system mainly expected over north GA, drought conditions over middle GA will continue to expand. SNELSON PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/ LONG TERM /Tuesday Night through Sunday/... A secondary closed upper low behind the main trough could lead to some wraparound cloud coverage and additional light showers and graupel (the latter due to very cold temperatures in the core of the system) on Tuesday. These conditions should be coming to an end by Tuesday night as the extended period begins. Upper-level ridging will then build in to the southeastern CONUS on Wednesday and an associated surface high will simultaneously move east of the Appalachians. High pressure will then progressively build southward from this high across the forecast area during the later half of the work week. Clearing skies and dry conditions will be anticipated to return on Wednesday and lead to gradual warming through the end of the week. High temperatures mainly 5-10 degrees below climatological normals on Wednesday gradually increasing to 4-8 degrees above climatological normals by Saturday. The next system approaches the area during the coming weekend as an upper level longwave trough moves eastward from the Great Plains towards the Atlantic Coast. At the surface, a low pressure system is expected to drop a cold front into the the Mississippi Valley by Saturday night. This front is expected to push southeastward towards the forecast area Sunday as the low quickly retreats to the northeast. Model guidance is trending towards better agreement, but still remains somewhat inconsistent with the handling of this system as the front approaches Georgia. Latest GFS presents a faster, drier solution with precipitation ahead of the front entering the area late Saturday night and clearing the forecast area Sunday night, while the latest ECMWF presents a slower, wetter solution with precipitation entering Sunday morning and lingering until the front clears Monday morning. Sufficient instability is possible across central Georgia during the daytime on Sunday to support thunderstorm development, so included a slight chance of thunderstorms across the southern portion of the forecast area at that time. Will continue to monitor severe weather potential in ensuing forecasts for severe potential as model guidance continues to come into better agreement. King && .AVIATION... 00Z Update... Area of scattered showers/tsra will diminish from the northwest this evening and should clear the TAF sites by 06Z. Cigs should remain VFR through 06Z and then a decrease in cigs to MVFR late tonight and continuing through most of the day Tuesday. Scattered showers will develop along a backdoor front that will move across the forecast area Tuesday afternoon. Winds will be northwest 5 to 10kts through early Tuesday morning shifting to the northeast behind the back door front late Tuesday morning and afternoon. //ATL Confidence...00Z Update... Medium on timing on onset of MVFR cigs. Medium on timing of shra Tuesday afternoon. High on remainder of the elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 49 60 38 61 / 70 10 10 0 Atlanta 50 60 41 62 / 70 30 20 0 Blairsville 43 58 35 60 / 60 30 20 0 Cartersville 47 59 41 63 / 60 30 20 0 Columbus 51 65 44 65 / 60 30 20 0 Gainesville 48 59 39 59 / 60 20 20 0 Macon 51 64 41 64 / 70 30 20 0 Rome 48 60 42 64 / 50 20 20 0 Peachtree City 49 61 41 63 / 70 30 20 0 Vidalia 55 67 42 64 / 60 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....RW AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1059 AM EDT Mon Mar 25 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1059 AM EDT Mon Mar 25 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An upper level system will push southeastward across the area today, bringing increased chances for showers and thunderstorms. Some storms could be strong to severe this afternoon into evening. The primary threats will be large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are possible Sunday and Sunday night as a cold front moves through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 25, 7:03 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT MON MAR 25 2019
GAZ039-050-051-061-062-252345-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
703 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
WILKES...NORTHERN HANCOCK...NORTHWESTERN WARREN AND EASTERN GREENE
COUNTIES UNTIL 745 PM EDT...
At 703 PM EDT...a strong thunderstorm was near Robinson, or near
Crawfordville...moving east at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Warrenton, Crawfordville, White Plains, Norwood, Sharon, Camak,
Springfield, Ficklin, Cadley, Robinson, Powelton, Barnett, Rocky
Creek Fire Dept., Mesena, Raytown, Alexander Stephens Park and Sandy
Cross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3364 8256 3365 8257 3364 8257 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3346 8259 3341 8256
3342 8303 3360 8306 3368 8253 3365 8253
TIME...MOT...LOC 2303Z 262DEG 26KT 3352 8296
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 25, 7:04 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT MON MAR 25 2019
GAZ033-034-045-252330-
North Fulton GA-DeKalb GA-Gwinnett GA-
704 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DEKALB AND
SOUTHWESTERN GWINNETT COUNTIES UNTIL 730 PM EDT...
At 704 PM EDT...a strong thunderstorm was over Chamblee, or near
Decatur...moving southeast at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Dunwoody, Snellville, Lilburn, Chamblee, Norcross,
Doraville, Clarkston, Stone Mountain, Avondale Estates, Lithonia,
Pine Lake, Tucker, North Decatur, North Atlanta, North Druid Hills,
Druid Hills, Belvedere Park and Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3384 8440 3390 8433 3396 8429 3384 8398
3366 8411
TIME...MOT...LOC 2304Z 299DEG 27KT 3387 8429
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Mar 25, 7:09 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EDT MON MAR 25 2019
GAZ066-067-078-260000-
Harris GA-Troup GA-Meriwether GA-
709 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS...TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 800 PM EDT...
At 709 PM EDT...a strong thunderstorm was over Fredonia, or near
Stroud...moving east at 55 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
LaGrange, Hamilton, Greenville, West Point, Pine Mountain, F.d.
Roosevelt State Park, Southern Harbor, Mountville, Cannonville,
Odessadale, State Line Park, Abbottsford, Rocky Point, Stovall,
Piedmont Heights, Big Springs, Durand, Jones Crossroads, Baughs
Crossroads and Harris City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3304 8467 3270 8481 3284 8515 3284 8516
3285 8516 3286 8519 3308 8523
TIME...MOT...LOC 2309Z 291DEG 47KT 3300 8533
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 25, 7:15 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON MAR 25 2019
GAZ048-049-059-060-252345-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
715 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
NORTHWESTERN PUTNAM...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 745 PM EDT...
At 715 PM EDT...a line of strong thunderstorms was along a line
extending from near Godfrey to North Alcovy...and moving east at 30
mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Monticello, Newborn, Mansfield, Shady Dale, Stewart, Harmony,
Godfrey, Rock Eagle 4-H Center, Central Georgia Experiment Stn,
Calvin, Farrar, Eudora and North Alcovy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8325 3329 8363 3343 8387 3351 8384
3355 8358
TIME...MOT...LOC 2315Z 286DEG 25KT 3350 8355 3342 8382
HAIL...0.25IN
WIND...40MPHLocal storm report, Mar 25, 7:29 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
729 PM EDT MON MAR 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL ATLANTA 33.64N 84.43W
03/25/2019 M0.75 INCH CLAYTON GA ASOS
PENNY-SIZED HAIL FELL AT HARTSFIELD-JACKSON AIRPORT.
&&
EVENT NUMBER FFC1900121
RWILLISSpecial weather statement, Mar 25, 7:29 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
729 PM EDT MON MAR 25 2019
GAZ045-046-055-057-260000-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
729 PM EDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...NORTHERN
CLAYTON...SOUTHWESTERN DEKALB AND NORTHWESTERN HENRY COUNTIES UNTIL
800 PM EDT...
At 728 PM EDT...a strong thunderstorm was over Ellenwood, or near
Jonesboro...moving east at 35 mph.
HAZARD...Winds up to 40 mph...nickel sized hail and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lake City, Lake Spivey, Rex, Magnet, Richardson Park, Ellenwood,
Hidden Valley Park, Fort Gillem, Panola Mountain State Park, Flippen,
Conley, Kelleytown and Eagles Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8437 3365 8435 3368 8435 3369 8434
3362 8398 3357 8400 3352 8405 3352 8404
3350 8403 3341 8407 3357 8442
TIME...MOT...LOC 2328Z 290DEG 32KT 3360 8431
HAIL...0.88IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 3:48 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Mar 25, 4:03 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Mar 25, 4:31 PM EDT | Special Weather Statement | FFC | Walton | 29 min |
| Mar 25, 5:04 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Mar 25, 5:16 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Mar 25, 5:23 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 5:38 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Mar 25, 5:46 PM EDT | Special Weather Statement | FFC | Paulding | 29 min |
| Mar 25, 5:47 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 43 min |
| Mar 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Mar 25, 6:04 PM EDT | Special Weather Statement | FFC | Rockdale | 41 min |
| Mar 25, 6:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Mar 25, 6:12 PM EDT | Special Weather Statement | FFC | Upson | 48 min |
| Mar 25, 6:16 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 29 min |
| Mar 25, 6:28 PM EDT | Special Weather Statement | FFC | Heard | 47 min |
| Mar 25, 6:29 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Mar 25, 6:30 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Mar 25, 6:31 PM EDT | Special Weather Statement | FFC | Cobb | 29 min |
| Mar 25, 6:35 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 25 min |
| Mar 25, 6:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Mar 25, 6:47 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 28 min |
| Mar 25, 6:54 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Mar 25, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Mar 25, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Mar 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 45 min |
| Mar 25, 7:03 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 42 min |
| Mar 25, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Mar 25, 7:09 PM EDT | Special Weather Statement | FFC | Troup | 51 min |
| Mar 25, 7:15 PM EDT | Special Weather Statement | FFC | Jasper | 30 min |
| Mar 25, 7:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Mar 25, 7:35 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 25 min |
| Mar 25, 7:38 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Upson | 37 min |
| Mar 25, 7:43 PM EDT | Special Weather Statement | FFC | Butts | 32 min |
| Mar 25, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.